# SDR ASAA2016111318659

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 56,776 hours, 25,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19 LT OVERHEAD BIN EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMP IAW AMM 33-51-03. OPS CHECKED GOOD.
